# SDR AALA201512149009

- Difficulty date: November 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RT SIDE BOX BEAM FLANGE HAS INDICATION OF CRACK AT FRAME 43 & -Y1650.  REPAIRED IAW EO 5315Y066.
